# SDR 9502159951

- Difficulty date: February 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9347
- Make and model: Doug DC-9-32
- Aircraft serial: 45827
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Oil Canned
- Location: Fs 1002
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND OIL CANNING IN FUSELAGE SKIN BETWEEN LOWER LEFT PYLON ATTACH ANGLE AND LONGERON 17L AT FS 1002 AND BETWEEN LONGERONS 17L - 18L AT FS 1015.  REPAIRED BOTH PER EA 99-096893.
